• Users Online: 1089
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 4  |  Issue : 2  |  Page : 79-81

A curious case of palpitation in a leprosy patient with low grade methemoglobinemia


1 Department of Dermatology, Command Hospital, Pune, Maharashtra, India
2 Officer Commanding, Station Health Organization, Pune, Maharashtra, India
3 Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Dr. Vikas Pathania
Department of Dermatology, Command Hospital (SC), Pune - 411 040, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_22_18

Rights and Permissions

Dapsone is fairly a common drug in the armamentarium of a dermatologist with varied approved and ever-increasing latitude of novel indications. Methemoglobinemia is a known hematologic adverse effect with protean clinical manifestations depending on percentage of hemoglobin involved. We report one such case of Hansen's disease on multi drug therapy (MDT) and oral steroids who reported with an episode of sudden-onset palpitation.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed269    
    Printed2    
    Emailed0    
    PDF Downloaded38    
    Comments [Add]    

Recommend this journal